Journal of Nonlinear Mathematical Physics

Volume 17, Issue Supplement 1, December 2010, Pages 1 - 13

Bosonization Method for Second Super Quantization

Authors
Alexander Dynin
Department of Mathematics, Ohio State University Columbus, OH 43210, USA, dynin@math.ohio-state.edu
Received 1 July 2009, Accepted 20 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925110000763How to use a DOI?
Keywords
Second super quantization, functional method in quantum field theory, anti-normal quantization, anti-Wick quantization, Berezin quantization
Abstract

A boson-fermion correspondence allows an analytic definition of functional super derivative, in particular, and a bosonic functional calculus, in general, on Bargmann Gelfand triples for the second super quantization. A Feynman integral for the super transformation matrix elements in terms of bosonic anti-normal Berezin-Sudarshan symbols is rigorously constructed.

Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
17 - Supplement 1
Pages
1 - 13
Publication Date
2021/01/07
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925110000763How to use a DOI?
Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Alexander Dynin
PY  - 2021
DA  - 2021/01/07
TI  - Bosonization Method for Second Super Quantization
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 13
VL  - 17
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925110000763
DO  - https://doi.org/10.1142/S1402925110000763
ID  - Dynin2021
ER  -